# SDR AALA202205102640

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 31,874 hours, 13,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING. REMOVED AND REPLACED LIGHT ASSEMBLY. OPERATIONS CHECK NORMAL PER AMM 33-51-01.
